where people touched by diabetes help each other.

I've been wearing an OmniPod insulin pump for about a year now, and it's been causing breakouts and really blotchy, dry skin.. I'm kinda running out of spots to place my pod. I'm sure other people go thru this and wanted to know if they have found any lotion or ointment that would help.. Thank you!

Submit
10 Answers
Carlsbad, CA
Yeah, that's tough. Are you cleaning the site thoroughly after removing the pod? I clean the site with an alcohol swab to remove all the adhesive. That's it. Hope you get more feedback.

Frisco, TX
I have.. It helps.. My doctor also told me to get some triple antibiotic cream and put some on the pod site after taking it off.. It helps also.. Thank you!

Oxnard, CA
A friend had that issue with her daughter. They used a cream called epiceram that helped a bit. It's a prescription cream for eczema but if you can get an rx for it it's worth a shot.

Frisco, TX
Thanx**** I'll talk to my Endo about it..

Zionsville, IN
My daughter gets rashes from her Omnipod and Dexcom sites (with Omnipod being less severe). We use Cortaid Eczema cream on the site right after removal and the follow up with Cera Ve lotion (which a friend in dermatology recommend). We have also found that we can't use Skin Tac in the winter because it dries her skin out and causes more irritation.

Columbus, OH
I get rashes from my animas sites, so I put tape underneath my site and then insert through it. I use IV####, but I know others who have been successful with a variety of different tapes. http://sixuntilme.com/wp/####/07/24/keeping-the-dexcom-stuck/

Columbus, OH
I don't get a rash at all with that method, and keeps me from trying to play catch up with irritated skin. Good luck!

Layton, UT
I just got the one touch ping and have been using it for 48 hrs... I love it so far!****that's great advice thank you!!! This app is awesome!

Saint Clair Shores, MI
This may help. I rotate my insertion site every time. Use the clock principle. Start at 12, next insert at 6, then3, 9; then 1,7,2,10 and carry on. This way you avoid using same site & allow plenty of time for insert site to heal. Also clean carefully before insertion & after removal.

Okeechobee, FL
You can try everything with no success. I did. My skin just doesn't vibe with anything stuck to it for any period of time. This I think is due to adhesives, sweating underneath it, or insulin infusion reactions. Have you tried using a different insulin? Otherwise you may be stuck and using an infusion with a smaller footprint may be your best bet. The pods take up a lot of real estate

Submit